default search action
"Strong order of convergence of a fully discrete approximation of a linear ..."
Mihály Kovács, Jacques Printems (2014)
- Mihály Kovács, Jacques Printems:
Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation. Math. Comput. 83(289): 2325-2346 (2014)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.